Homology, Homotopy and Applications

Volume 9 (2007)

Number 2

Model structure on operads in orthogonal spectra

Pages: 397 – 412

DOI: http://dx.doi.org/10.4310/HHA.2007.v9.n2.a14

Author

Tore August Kro (Department of Mathematical Sciences, NTNU, Trondheim, Norway)

Abstract

We generalize Berger and Moerdijk’s results on axiomatic homotopy theory for operads to the setting of enriched symmetric monoidal model categories, and show how this theory applies to orthogonal spectra. In particular, we provide a symmetric fibrant replacement functor for the positive stable model structure.

Keywords

model category; operads; orthogonal spectra

2010 Mathematics Subject Classification

Primary 18D50. Secondary 55P42, 55U35.

Full Text (PDF format)